Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of fundamental solutions of boundary problems


Author: J. Barros-Neto
Journal: Proc. Amer. Math. Soc. 24 (1970), 75-78
MSC: Primary 35.37
DOI: https://doi.org/10.1090/S0002-9939-1970-0247264-6
MathSciNet review: 0247264
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Barros-Neto, Kernels associated to general elliptic problems, J. Functional Anal. 3 (1969), 173-192. MR 0240445 (39:1793)
  • [2] L. Hörmander, On the regularity of the solutions of boundary problems, Acta Math. 99 (1958), 225-264. MR 24, A1503. MR 0131655 (24:A1503)
  • [3] -, On the division of distributions by polynomials, Ark. Math. 3 (1958), 555-568. MR 23 #A2044. MR 0124734 (23:A2044)
  • [4] G. E. Šilov, Well-posed boundary-value problems in a half-space for linear partial differential equations with constant coefficients, Uspehi Mat. Nauk. 19 (1964), no. 3 (117), 3-52 = Russian Math. Surveys 19 (1964), no. 3, 1-52. MR 29 #4988. MR 0167716 (29:4988)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.37

Retrieve articles in all journals with MSC: 35.37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0247264-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society